# SDR SWIA20205060486

- Difficulty date: April 8, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 42,558 hours, 26,870 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rivet
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH O/B FLAP UPPER SURFACE HAVE SMOKING RIVETS    (C-CHECK) RO 5/4/2020   COMPLIED WIITH ALL STEPS OF REO FOR SMOKING RIVETS OF RH O/B FLAP COMPLIED WITH SKYWEST TASK CARD.  LH OB FLAP SMOKING RIVETS REPAIRED ON JOB 710207101 OP193 CAMP 20827389
